# SDR DALA14013535649

- Difficulty date: February 27, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1648
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 1648 NEAR S28L.   CUT OUT DAMAGE IAW 53-00-01, FIG 201, REPAIR 2. HFEC INSPECTED CUTOUT IAW NDTM PART 6, 51-00-19. NO CRACKS NOTED.   LOCATED AND DRILLED DOUBLER AND FILLER IAW SRM 51-40-05.   INSTALLED DOUBLER AND FILLER IAW SRM 51-40-02, PAR 4.
